# SDR QXEA200500287

- Difficulty date: February 11, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP LEADING EDGE PANEL IS WORN.  REPAIRED IAW CRJ700 SRM 57-52-01-001-001-A01, 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-01-001-001-A01.
